# SDR SWAA2023112113501

- Difficulty date: October 22, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 LOCATED STRINGER 25R; AREA AFT OF FWD CARGO COMP AT LOWER FUSELAGE 2023-659088<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 25 JAN 24; P/N P3015GOES00000 S/N 142811019 DUE DATE 25 JAN 24;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[04] PERFORMED MAJOR PERMANENT REPAIR ON STR25R BTW BS500C TO BS540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1   SEE INDIVIDUAL SIGN-OFF BELOW;[05] PERFORMED MAJOR PERMANENT REPAIR ON STR25R BTW BS500C TO BS540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 RII CERTIFIED
